This video is about nicotine poisoning, nicotine overdose, or the symptoms of getting too much nicotine. If you use cigarettes, smokeless tobacco, e-cigarettes, nicotine e-juice, the nicotine patch, gum, or lozenge, you need to be aware of them.
Side Effects and Symptoms of Getting Too Much Nicotine, eg. Nicotine Overdose:
- Nausea, diarrhea, or vomiting
- Rapid heartbeat
- Cold sweats
- Disturbed hearing or vision
- Severe Headache
You may have experienced it before
You may have experienced the side effects of getting too much nicotine when you smoked too many cigarettes in a short period of time in the past. It also happens to a lot of people when they first start smoking cigarettes or using other forms of tobacco. It may have happened to you.
What products can cause nicotine overdose?
You can get too much nicotine from cigarettes, e-cigarettes, liquid nicotine in e-juice, or from using ANY form of tobacco. The same thing applies to the nicotine patch, gum, or lozenge.
Sometimes it is difficult to tell if these symptoms are caused by a dose of nicotine that is too high or from some other factor. If you are using the patch, gum or lozenge, you can try lowering your dose of nicotine replacement and see if that resolves the symptoms. Regardless, if you experience any of these symptoms, you should suspend using the medication until you can discuss your dose with your health care provider.
Know the side effects of all medication you are taking
Overall, nicotine replacement products are very safe and effective medications. Like we said in an earlier video, if you are addicted to cigarettes, you are an expert at using nicotine. Nevertheless, you need to know the side effects of any medications you are taking. Although most of the side effects of over-consuming nicotine are not life threatening, tobaccoquitter.com wants you to know you know the warning signs of getting too much nicotine from nicotine patches, gum, or lozenges.